Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Collisions of Lévy processes

Author: Narn-Rueih Shieh
Journal: Proc. Amer. Math. Soc. 106 (1989), 503-506
MSC: Primary 60J30; Secondary 60J45
MathSciNet review: 963576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X,Y$ be two independent Lévy processes in $ R$. We describe simple conditions on the density functions of $ X,Y$ which guarantee that the paths $ X( \cdot ),Y( \cdot )$ will have uncountably many collisions almost surely.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J30, 60J45

Retrieve articles in all journals with MSC: 60J30, 60J45

Additional Information

PII: S 0002-9939(1989)0963576-7
Keywords: Lévy processes, collisions, level sets
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia